# SDR 07FDEA04368

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53610607207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RUN OUT FITTING BETWEEN FRAME 16A-17, STRG 44 RT, AFTER   REWORK NO REMAINING THICKNESS WAS EXISTED.  REPLACEMENT OF UPPER RUN OUT FITTING IAW.  REPAIR DRW R536-10440 ISSUE C.
